MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. SEC SET 15DP W/HANGER DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. SEC SET 15DP W/HANGER DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 72215N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sec set 15dp w/hanger dehp free experienced component separation.The following information was provided by the initial reporter: secondary tubing broke below chamber when medication spiked.No medication spill noticed immediately.Line had not been primed yet.Additional information (customer response) 10-aug-2020: what was the date and time of the event? (b)(6) 2020-time unknown.What was the tubing set lot number that was in use at the time of the event? (10)20015721.Was the tubing set attached to a patient at the time of the event or occurred during preparation/setup or when taken out of package? during preparation.If patient involvement; was there any effect on the patient from the event? no patient effects.Was there a delay of, or change in, the course of treatment due to the event? please explain: minor delay in receiving infusion.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10 device available for eval: yes.D.10 returned to manufacturer on: 08/31/2020.Investigation conclusion: the customer reported the tubing broke below the drip chamber when medication was spiked.Received was a used separated secondary set model 72215n with package lot 20015721.The separation was at the engagement of the drip chamber p/n 11689270 and tubing p/n 620-00065 components.The set sample was visually inspected for kinks, holes/tears in the tubing or damages to the components.No other issue was observed.Visual inspection under magnification of the separated tubing end observed insufficient to no solvent traces.By aligning the tubing end beside the drip chamber outlet, there was evidence that the tubing had not been fully inserted into the drip chamber outlet spigot.Further dimensional analysis of a tubing area near the separated tubing end (0.107 inches for inner diameter) was observed to be within specification.Handling/tug of the set's other tubing engagement observed no separation or any issue.Equipment used (inspection and measurement performed on (b)(6) 2020) ram optical instrumentation/eq08204/calibration due date 05feb2021.The device history record for set model 72215n lot 20015721 shows the set was manufactured on 08jan2020 with a total of (b)(4).There were no quality notifications issued during the production build of this set.The root cause of the separation was identified as due to a combination of factors related to insufficient solvent and improper assembly due to equipment and/or operator error.The issue of tubing separating from drip chamber outlet port was addressed under trackwise capa 85340.Although corrective actions were implemented, the capa was closed as "effective" in mitigating this defect and will continue to be monitored for an increase in frequency.
 
Event or Problem Description
It was reported that the sec set 15dp w/hanger dehp free experienced component separation.The following information was provided by the initial reporter: secondary tubing broke below chamber when medication spiked.No medication spill noticed immediately.Line had not been primed yet.Additional information (customer response) (b)(6) 2020: 1.What was the date and time of the event? (b)(6) 2020-time unknown.2.What was the tubing set lot number that was in use at the time of the event? (10)20015721.3.Was the tubing set attached to a patient at the time of the event or occurred during preparation/setup or when taken out of package? during preparation.4.If patient involvement; was there any effect on the patient from the event? no patient effects.5.Was there a delay of, or change in, the course of treatment due to the event? please explain: minor delay in receiving infusion.

Brand Name
SEC SET 15DP W/HANGER DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10463650
Report Number9616066-2020-02562
Device Sequence Number11577485
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public10885403235467
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/08/2023
Device Catalogue Number72215N
Device Lot Number20015721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200702; 20200702; 20200702
Outcome Attributed to Adverse Event Other;